ON THE PROLONGATIONS OF HOMOGENEOUS VECTOR BUNDLES


Kadıoğlu H.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.65, no.2, pp.47-53, 2016 (Journal Indexed in ESCI) identifier

Abstract

In this paper, we introduce a study of prolongations of homogeneous vector bundles. We give an alternative approach for the prolongation. For a given homogeneous vector bundle E, we obtain a new homogeneous vector bundle. The homogeneous structure and its corresponding representation are derived. The prolongation of induced representation, which is an infinite dimensional linear representation, is also defined.